# SDR 96ZZZX4000

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Foster's Propeller Service Inc, repair station F3PR014N
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Plugs Missing
- Location: Socket
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IN ALL 3 BLADE SOCKETS WHERE BLADE NUT AND HUB MEET, EXPANSION PLUGS WERE NOT INSTALLED.  EXAMINATION SHOWS THAT PREVIOUS HOLES WERE DRILLED TOO CLOSE TOGETHER WHICH REJECTS HUB.  ALSO, REAR HUB ADAPTER USED APPEARS TO BE BOGUS.  PROPELLER WAS FRESH AD COMPLIANCE FROM SHOP IN KANSAS.
